# SDR AALA201708089011

- Difficulty date: August 4, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 9,608 hours, 2,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PERFORMED EMERGENCY POWER SUPPLY UNIT TEST, FOUND EMERGENCY BATTERY POSITION 13WL FAULT. REPLACED BATTERY PACK 13 WL (AFT) PER MM 33-50-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
